Constant allegic reaction with no apparent cause, Need help
Patient :I am 24 years old male, I been having rashes or hives reaction very often during this past month. Today the reaction was very strong. I have fever, headache, red spots all over my body. Is there diseases linked to this type of reaction. Which type of diseases may be causing this? Thank you
Thanks for choosing "Ask the Doctor" for posting your query.
Hives are caused by an allergic reaction in the body. Hives can be caused due to foodstuffs (esp. nuts, fish, berries, eggs) medications, external factors like extreme temperature or local irritants.
However, hives with fever and headache are most commonly seen in viral flu, streptococcal throat infection, hepatitis B and streptococcal infection.
Viral flu usually subsides on its own within 5 to 7 days. Medication like acetaminophen(Tylenol) may help in subsiding pain and fever. However, you might need antibiotic in case you are suffering from bacterial infection. Hepatitis B needs proper investigations like liver function tests and HBsAg.
Meanwhile, antihistaminics like diphenhydramine, cetirizine or hydroxyzine might give you symptomatic relief from urticaria and rash. All you need to do is visit your physician for proper diagnosis and treatment.
Hope I am able to answer your concerns.
Wish you good health!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.